# SDR AALA971912

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 655881813
- Condition: Ruptured
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDU - FLT 0360 - EN ROUTE DFW/RDU DURING CRUISE, SLIGHT SMOKE NOTED IN CABIN WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO RDU AND LANDED WITHOUT INCIDENT.  CHECK OF AIRCRAFT REVEALED STA 950 TO STA 950A LT CABIN AIR SUPPLY DUCT RUPTURED.  AIRCRAFT MAINTENANCE FERRY RDU/DFW.  REPLACED STA 950 TO STA 950A LT CABIN AIR SUPPLY DUCT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
